See Alike in...

Alike App

Browser

Dolly_Bunn

658d

So I started taking a very low dosage (5mg) of Abilify and my only major side effect is with my sleep. Has anyone else experienced some sort of insomnia from Abilify?

Top reply
    • Catriona

      504d

      My psychiatrist recommended taking it in the morning to reduce the effects it has on sleep. As it’s an atypical it actually can help with motivation and the energy / restlessness could be related to that. My specialist stated it’s best to not take at night as it can improve brain activity unlike other anti psychotics

    • Catriona

      504d

      My psychiatrist recommended taking it in the morning to reduce the effects it has on sleep. As it’s an atypical it actually can help with motivation and the energy / restlessness could be related to that. My specialist stated it’s best to not take at night as it can improve brain activity unlike other anti psychotics

    • Emjlyh

      507d

      Abilify made me unable to sleep as well!! my med doctor told me that she thought it was odd, since abilify usually makes people tired, not the other way around. I’ve started taking it at night now, and it’s been better for me as far as falling asleep goes, but now i wake up at around 2 am every night and it takes a little bit to fall back asleep. it’s been doing amazing for my mental health though, i hope you’re doing well and it works for you <33

    • pumpkin77

      658d

      I've been on abilify shots for about a year, i sleep fine now, i also take valerian root at night and it helps to relax me as well. ask your doctor about it. i hope i don't need meds one day, i have gained a lot of weight since i started psych meds and it makes me even more depressed bc i am told i need them the rest of my life.

    • Skittlemasterrawr

      658d

      Thank you you as well if it's ever a concern consult your doctor

    • meandmydog

      658d

      I can fall asleep fine, but my abilify has been making me wake up around 3 or 4 am every night and it’s hard to go back to sleep. I used to be able to sleep in until 10, now I’m lucky if I get 8. :/

      • meandmydog

        658d

        @meandmydog I think it’s been worth it for my mood improvement tho! wishing you luck!

    • Skittlemasterrawr

      658d

      Yes, I've also had problems with falling asleep it takes a little bit for it to kick in for me but once it does I'm out. However, I do have nightmares and terrors. But I'm also on trazodone So it could be that as well. However I feel like I should go up a dose on the abilify.i feel like I'll benefit by the increase and It won't do me any worse than I feel now because right now I feel like myself again

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion